# SDR QXEA200400074

- Difficulty date: January 20, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 6,214 hours, 7,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 6,214 hours, 7,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT BAGGAGE DOOR GUIDE ROLLER MOUNT HOUSINGS HAVE ONE INCH CRACKS ON THE BOTTOM WEBS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT ROLLER GUIDE HOUSINGS.  THE BRACKETS WERE REPLACED WITH NEW HARDWARE, SHIMMED FOR CORRECT FIT, AND A FUNCTIONAL CHECK WAS DONE.  CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
